按条件检索“3,014”条记录

已选条件: 机构: 数学学院 ×
导出
  • 排序
  • 显示
61. Polynomial decay of correlations for almost Anosov diffeomorphisms SCOPUS SCIE

作者:Zhang, Xu; Hu, Huyi

作者机构:[Hu, Huyi] Michigan State Univ, Dept Math, E Lansing, MI 48824 USA.; [Zhang, Xu] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ERGODIC THEORY AND DYNAMICAL SYSTEMS,2019,Vol.39,Issue.3,832-864

资源类型:期刊论文

WOS:000457176700011

62. An upwind center difference parallel method and numerical analysis for the displacement problem with moving boundary EI SCOPUS SCIE

作者:Li, Changfeng; Yuan, Yirang

作者机构:[Li, Changfeng] Shandong Univ, Sch Econ, 27 Shanda Nanlu, Jinan 250100, Shandong, Peoples R China.; [Yuan, Yirang] Shandong Univ, Inst Math, Jinan, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2019,Vol.35,Issue.5,1654-1675

资源类型:期刊论文

WOS:000475985300003

63. Rainbow matchings in properly-colored hypergraphs SCOPUS SCIE

作者:Huang, Hao; Li, Tong; Wang, Guanghui

作者机构:[Huang, Hao] Emory Univ, Dept Math & CS, Atlanta, GA 30322 USA.; [Li, Tong; Wang, Guanghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF COMBINATORICS,2019,Vol.26,Issue.1

资源类型:期刊论文

WOS:000456790800004

64. Decomposing edge-coloured graphs under colour degree constraints EI SCOPUS SCIE

作者:Fujita, Shinya; Li, Ruonan; Wang, Guanghui

作者机构:[Fujita, Shinya] Yokohama City Univ, Sch Date Sci, Kanazawa Ku, 22-2 Seto, Yokohama, Kanagawa 2360027, Japan.; [Li, Ruonan] Northwestern Polytech Univ, Dept Appl Math, Xian 710072, Shaanxi, Peoples R China.; [Li, Ruonan] Northwestern Polytech Univ, Xian Budapest Joint Res Ctr Combinator, Xian 710129, Shaanxi, Peoples R China.; [Li, Ruonan] Univ Twente, Fac EEMCS, POB 217, NL-7500 AE Enschede, Netherlands.; [Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:COMBINATORICS PROBABILITY & COMPUTING,2019,Vol.28,Issue.5,755-767

资源类型:期刊论文

WOS:000500255000007

65. Rainbow Hamiltonian cycles in strongly edge-colored graphs SCOPUS SCIE

作者:Cheng, Yangyang; Sun, Qiang; Tan, Ta Sheng; Wang, Guanghui

作者机构:[Cheng, Yangyang; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Qiang] Yangzhou Univ, Sch Math Sci, Yangzhou 225000, Jiangsu, Peoples R China.; [Tan, Ta Sheng] Univ Malaya, Fac Sci, Inst Math Sci, Kuala Lumpur 50603, Malaysia.

来源:DISCRETE MATHEMATICS,2019,Vol.342,Issue.4,1186-1190

资源类型:期刊论文

WOS:000460718800030

66. Rosenthal\'s Inequalities for Asymptotically Almost Negatively Associated Random Variables Under Upper Expectations SCOPUS SCIE

作者:Zhang, Ning; Lan, Yuting

作者机构:School of Mathematics,Shandong University,Ji\'nan 250100,China;School of Statistics and Management,Shanghai University of Finance and Economics,Shanghai 200433,China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2019,Vol.40,Issue.1,117-130

资源类型:期刊论文

WOS:000453714700008

67. Limit theorems for functionals of two independent Gaussian processes EI SCOPUS SCIE

作者:Song, Jian; Xu, Fangjun; Yu, Qian

作者机构:[Song, Jian] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Fangjun] East China Normal Univ, Sch Stat, MOE, Key Lab Adv Theory & Applicat Stat & Data Sci, Shanghai 200062, Peoples R China.; [Xu, Fangjun] NYU Shanghai, NYU ECNU Inst Math Sci, Shanghai 200062, Peoples R China.; [Yu, Qian] East China Normal Univ, Sch Stat, Shanghai 200241, Peoples R China.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2019,Vol.129,Issue.11,4791-4836

资源类型:期刊论文

WOS:000491216100022

68. Chaos in non-autonomous discrete systems and their induced set-valued systems SCOPUS SCIE

作者:Shao, Hua; Zhu, Hao

作者机构:[Shao, Hua] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Zhu, Hao] Nankai Univ, Chem Inst Math, Tianjin 300071, Peoples R China.

来源:CHAOS,2019,Vol.29,Issue.3

资源类型:期刊论文

WOS:000462885300019

69. The Selberg-Delange method in short intervals with some applications SCOPUS SCIE

作者:Cui, Zhen; Lu, Guangshi; Wu, Jie

作者机构:[Cui, Zhen] Shanghai Jiao Tong Univ, Dept Math, Shanghai 200240, Peoples R China.; [Lu, Guangshi] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Jie] Yangtze Normal Univ, Sch Math & Stat, Chongqing 200240, Peoples R China.; [Wu, Jie] Univ Lorraine, Inst Elie Cartan Lorraine, F-54506 Vandoeuvre Les Nancy, France.

来源:SCIENCE CHINA-MATHEMATICS,2019,Vol.62,Issue.3,447-468

资源类型:期刊论文

WOS:000457383300003

70. Stability and convergence of characteristic MAC scheme and post-processing for the Oseen equations on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.342,94-111

资源类型:期刊论文

WOS:000447376100008

71. Integrating random walk and binary regression to identify novel miRNA-disease association EI SCOPUS SCIE

作者:Niu, Ya-Wei; Wang, Guang-Hui; Yan, Gui-Ying; Chen, Xing

作者机构:[Niu, Ya-Wei; Wang, Guang-Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yan, Gui-Ying] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.; [Chen, Xing] China Univ Min & Technol, Sch Informat & Control Engn, 1 Daxue Rd, Xuzhou 221116, Jiangsu, Peoples R China.

来源:BMC BIOINFORMATICS,2019,Vol.20,Issue.1

资源类型:期刊论文

WOS:000456922800002

72. Further results on dynamic-algebraic Boolean control networks EI SCOPUS SCIE

作者:Wang, Sen; Feng, Jun-E; Yu, Yongyuan; Zhao, Jianli

作者机构:[Wang, Sen; Feng, Jun-E; Yu, Yongyuan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhao, Jianli] Liaocheng Univ, Sch Math Sci, Liaocheng 252000, Peoples R China.

来源:SCIENCE CHINA-INFORMATION SCIENCES,2019,Vol.62,Issue.1

资源类型:期刊论文

WOS:000454266300002

73. DIFFERENCE OF MODULAR FUNCTIONS AND THEIR CM VALUE FACTORIZATION SCOPUS SCIE

作者:Yang, Tonghai; Yin, Hongbo

作者机构:[Yang, Tonghai] Univ Wisconsin, Dept Math, Van Vleck Hall, Madison, WI 53706 USA.; [Yin, Hongbo] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,2019,Vol.371,Issue.5,3451-3482

WOS被引数:1

资源类型:期刊论文

WOS:000455249300015

74. A weak Galerkin finite element method for solving nonlinear convection-diffusion problems in two dimensions EI SCOPUS SCIE

作者:Cheichan, Mohammed S.; Kashkool, Hashim A.; Gao, Fuzheng

作者机构:[Cheichan, Mohammed S.; Kashkool, Hashim A.] Univ Basrah, Coll Educ Pure Sci, Dept Math, Basrah, Iraq.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.354,149-163

资源类型:期刊论文

WOS:000461602500010

75. Hill-type formula for Hamiltonian system with Lagrangian boundary conditions SCOPUS SCIE

作者:Hu, Xijun; Ou, Yuwei; Wang, Penghui

作者机构:[Hu, Xijun; Wang, Penghui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Ou, Yuwei] Sun Yat Sen Univ, Sch Math Zhuhai, Zhuhai, Guangdong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2019,Vol.267,Issue.4,2416-2447

资源类型:期刊论文

WOS:000468110200012

76. New Distinguisher on Reduced-Round Keccak Sponge Function EI SCOPUS SCIE

作者:Huang, Senyang; Wang, Xiaoyun; Xu, Guangwu; Wang, Meiqin; Zhao, Jingyuan

作者机构:[Huang, Senyang; Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Huang, Senyang] Univ Haifa, Dept Comp Sci, IL-3498838 Haifa, Israel.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Key Lab Cryptol Technol & Informat Secur, Minist Educ, Jinan 250100, Peoples R China.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Guangwu] Univ Wisconsin, Dept EE & CS, Milwaukee, WI 53201 USA.; [Zhao, Jingyuan] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.

来源:IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES,2019,Vol.E102A,Issue.1,242-250

资源类型:期刊论文

WOS:000457302000029

77. Observer-based finite-time stabilization for discrete-time switched singular systems with quadratically inner-bounded nonlinearities EI SCOPUS SCIE

作者:Sun, Yuchen; Ma, Shuping

作者机构:[Sun, Yuchen; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2019,Vol.29,Issue.6,2041-2062

资源类型:期刊论文

WOS:000461500100025

78. Feature-oriented singular value shrinkage for optical coherence tomography image EI SCOPUS SCIE

作者:Chen, Huaiguang; Fu, Shujun; Wang, Hong; Lv, Hongli; Zhang, Caiming; Wang, Fengling; Li, Yuliang

作者机构:[Chen, Huaiguang; Fu, Shujun; Lv, Hongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.; [Zhang, Caiming] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Shandong, Peoples R China.; [Wang, Fengling] Shandong Univ Arts, Coll Arts Management, Jinan 250300, Shandong, Peoples R China.; [Li, Yuliang] Shandong Univ, Hosp 2, Dept Intervent Med, Jinan 250033, Shandong, Peoples R China.

来源:OPTICS AND LASERS IN ENGINEERING,2019,Vol.114,111-120

资源类型:期刊论文

WOS:000453495400015

79. VALUATION OF VULNERABLE OPTIONS UNDER THE DOUBLE EXPONENTIAL JUMP MODEL WITH STOCHASTIC VOLATILITY SCOPUS SCIE SSCI

作者:Han, Xingyu

作者机构:[Han, Xingyu] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Han, Xingyu] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:PROBABILITY IN THE ENGINEERING AND INFORMATIONAL SCIENCES,2019,Vol.33,Issue.1,81-104

WOS被引数:2

资源类型:期刊论文

WOS:000458361700005

80. A preconditioned fast finite difference scheme for space-fractional diffusion equations in convex domains SCOPUS SCIE

作者:Du, Ning; Sun, Hai-Wei; Wang, Hong

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Hai-Wei] Univ Macau, Dept Math, Macau, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.

来源:COMPUTATIONAL & APPLIED MATHEMATICS,2019,Vol.38,Issue.1

资源类型:期刊论文

WOS:000461383900006

共 151 页, 3,014 条记录

TOP